# SDR ASAA2023090544960

- Difficulty date: September 5, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 36,445 hours, 11,516 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 11899C
- Condition: Faulty
- Location: Rh Ecs Bay
- Part time: 48,303 hours, 15,224 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MASTER RECALL R PACK LIGHT ILLUMINATES. OFF WHEN RESET WITH MASTER CAUTION. GROUNDED - YES. REMOVED AND REPLACED RH TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801 AND AMM 21-51-10-400-801, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002. CLEARS MEL 21-32B, SEAMC ASHRAF NOTIFIED, NO AIRCRAFT CONFIGURATION CHANGE.
